Browse Title Index


 
Issue Title
 
Volume 12, Number 3, December 2007 CRITICAL POINT THEORY ON QUASI-METRIC SPACES Abstract   PDF
Gratiela Cicorta
 
Volume 12, Number 3, December 2007 CROSSED CARTESIAN PRODUCT OF MULTIVALUED OPERATORS Abstract   PDF
Rafael Espinola, Genaro Lopez, Adrian Petrusel
 
Volume 27, Number 2, June 2022 DECOMPOSITION FOR CARTAN’S SECOND CURVATURE TENSOR OF DIFFERENT ORDER IN FINSLER SPACES Abstract   PDF
Alaa A. Abdallah, A. A. Navlekar, Kirtiwant P. Ghadle, Ahmed A. Hamoud
 
Volume 28, Number 4, December 2023 DEGREE OF APPROXIMATION OF A FUNCTION ASSOCIATED WITH HARDY-LITTLEWOOD SERIES IN WEIGHTED ZYGMUND W(Z_{r}^{ω})-CLASS USING EULER-HAUSDORFF SUMMABILITY MEANS Abstract   PDF
Tejaswini Pradhan, G. V. V. Jagannadha Rao
 
Volume 25, Number 3, September 2020 DEGREE THEORY FOR SET-VALUED OPERATORS OF MONOTONE TYPE IN REFLEXIVE BANACH SPACES Abstract   PDF
In-Sook Kim
 
Volume 22, Number 3, September 2017 DEMICLOSED PRINCIPLE AND CONVERGENCE THEOREMS FOR GENERALIZED ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN CAT(κ) SPACES Abstract   PDF
G. S. Saluja, J. K. Kim, H. G. Hyun
 
Volume 23, Number 1, March 2018 DEMICLOSEDNESS PRINCIPLE AND CONVERGENCE THEOREMS FOR LIPSCHITZIAN TYPE NONSELF-MAPPINGS IN CAT(0) SPACES Abstract   PDF
Jong Kyu Kim, Ramesh Prasad Pathak, Samir Dashputre, Shailesh Dhar Diwan, Rajlaxmi Gupta
 
Volume 22, Number 4, December 2017 DIFFERENTIABILITY PROPERTIES OF FUNCTIONS OF GENERALIZED QUATERNIONIC VARIABLES Abstract   PDF
Ji Eun Kim, Kwang Ho Shon
 
Volume 24, Number 1, March 2019 DIFFERENTIAL EQUATIONS ASSOCIATED WITH MAHLER AND SHEFFER-MAHLER POLYNOMIALS Abstract   PDF
Taekyun Kim, Dae San Kim, Hyuck-In Kwon, Cheon Seoung Ryoo
 
Volume 25, Number 1, March 2020 DIFFERENTIAL INCLUSIONS OF FRACTIONAL ORDER WITH IMPULSE EFFECTS IN BANACH SPACES Abstract   PDF
Nawal A. Alsarori, Kirtiwant P. Ghadle
 
Volume 8, Number 3, September 2003 DIFFERENTIAL INCLUSIONS ON BANACH SPACES AND THEIR OPTIMAL CONTROL Abstract   PDF
N.U. Ahmed, X. Xiang
 
Volume 27, Number 4, December 2022 DIFFERENTIAL INEQUALITIES ASSOCIATED WITH CARATHÉODORY FUNCTIONS Abstract   PDF
In Hwa Kim, Nak Eun Cho
 
Volume 8, Number 4, December 2003 DIRECT AND INVERSE PROBLEMS FOR SECOND-ORDER INTEGRO-DIFFERENTIAL OPERATOR EQUATIONS SUBJECT TO NON-INITIAL CONDITIONS Abstract   PDF
Alfredo Lorenzi
 
Volume 27, Number 2, June 2022 DISCUSSION ON b-METRIC SPACES AND RELATED RESULTS IN METRIC AND G-METRIC SPACES Abstract   PDF
Anwar Bataihah, Tariq Qawasmeh, Mutaz Shatnawi
 
Volume 27, Number 1, March 2022 DISKCYCLIC C₀-SEMIGROUPS AND DISKCYCLICITY CRITERIA Abstract   PDF
Mansooreh Moosapoor
 
Volume 28, Number 2, June 2023 DISSIPATIVE RANDOM DYNAMICAL SYSTEMS AND LEVINSON CENTER Abstract   PDF
Asmahan A. Yasir, Ihsan J. Kadhim
 
Volume 18, Number 1, March 2013 DOUBLE GAI SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONS Abstract   PDF
Kuldip Raj, Seema Jamwal, Sunil K. Sharma
 
Volume 26, Number 3, September 2021 DYNAMIC ANALYSIS FOR DELAYED HCV INFECTION IN VIVO WITH ANTI-RETRO VIRAL TREATMENT Abstract   PDF
P. Krishnapriya, Ho Geun Hyun
 
Volume 28, Number 2, June 2023 𝓗(ω,θ)-CONTRACTION AND SOME NEW FIXED POINT RESULTS IN MODIFIED ω-DISTANCE MAPPINGS VIA COMPLETE QUASI METRIC SPACES AND APPLICATION Abstract   PDF
Abedalkareem Alhazimeh, Raed Hatamleh
 
Volume 28, Number 2, June 2023 𝓗-SIMULATION FUNCTIONS AND Ωb-DISTANCE MAPPINGS IN THE SETTING OF Gb-METRIC SPACES AND APPLICATION Abstract   PDF
Tariq Qawasmeh
 
Volume 12, Number 3, September 2007 EIGENFUNCTIONS OF THE CURL OPERATOR, ANALYTIC FUNCTIONS, AND THE HELMHOLTZ EQUATION Abstract   PDF
Konrad J. Heuvers
 
Volume 13, Number 3, September 2008 EIGENVALUE OF FOURTH-ORDER STURM-LIOUVILLE BOUNDARY VALUE PROBLEM WITH BENDING TERM Abstract   PDF
Qinfu Sun, Shixia Luan, Xinguang Zhang
 
Volume 16, Number 3, September 2011 EIGENVALUE PROBLEMS FOR SINGULAR STURM-LIOUVILLE BOUNDARY VALUE PROBLEM Abstract   PDF
Fenghua Yang, Lijun Wang, Zengqin Zhao
 
Volume 12, Number 3, September 2007 e-ISOMETRIES IN l_infty^n Abstract   PDF
Igor A. Vestfrid
 
Volume 21, Number 1, March 2016 ENERGY ESTIMATES AND LOCAL EXISTENCE RESULTS FOR A MILDLY DEGENERATE WAVE EQUATION WITH DAMPING IN UNBOUNDED DOMAINS Abstract   PDF
Perikles Papadopoulos, Alexandros Pappas
 
351 - 375 of 1345 Items << < 10 11 12 13 14 15 16 17 18 19 > >> 


ISSN: 1229-1595 (Print), 2466-0973 (Online)

(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea